# SDR P5CA9800778

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Card
- Part number: 69B476006
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 6 HOURS INTO FLIGHT HAD STRONG ODOR OF ELECTRICAL COMPONENTS OVER HEATING/BURNING.  ALSO, HAD VISIBLE SMOKE HAZE.  RAN SMOKE SOURCE AND ELECTRICAL FIRE CHECKLIST.  CREW USED OXYGEN ODOR DISSIPATED AFTER 20 TO 30 MINUTES.  FOUND WING ANTI-ICE CONTROL CARD AND RELAY WITH EVIDENCE OF OVERHEAT/BURNING.  REPLACED RELAY AND CONTROL CARD OPERATIONAL CHECK NORMAL PER M/M 36-11-00 AND 24-00-00.  ALSO, REPLACED A1, A8, A10, A13, AND A17 MASTER DIMMER CONTROL CARDS DUE TO SIGNS OF OVERHEATING PER M/M 33-12-00.
